Contraceptive pill

Watch
Anonymous #1
#1
Report Thread starter 1 week ago
#1
Hi guys, I have started Cimizt contraceptive pill (similar to Marvelon) and it’s making me feel dizzy, bloated and my stomach is non-stop cramping. I was wondering if anyone has been on this pill and what experiences you have had with it. Particularly in relation to weight gain and feeling faint. Thanks guys.
0
reply
anno9898
Badges: 6
Rep:
?
#2
Report 1 week ago
#2
Hello!
I had to try more kinds of pills, (had a loads of quite bad side effects) , but I think that if the side effects are this uncomfortable, you should go back to your GP (as soon as possible - I guess it is a bit difficult at the moment), and try another brand. On the long term these symptoms might be very annoying - and another brand might be much more suitable for you.
0
reply
Anonymous #1
#3
Report Thread starter 1 week ago
#3
(Original post by anno9898)
Hello!
I had to try more kinds of pills, (had a loads of quite bad side effects) , but I think that if the side effects are this uncomfortable, you should go back to your GP (as soon as possible - I guess it is a bit difficult at the moment), and try another brand. On the long term these symptoms might be very annoying - and another brand might be much more suitable for you.
Hi there, which pill did you swap to if you don’t mind me asking?
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Regarding Ofqual's most recent update, do you think you will be given a fair grade this summer?

Yes (341)
34.8%
No (639)
65.2%

Watched Threads

View All